MAUDE Adverse Event Report: CONMED PADRPO; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CONMED PADRPO; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Catalog Number 2001M
Medical Device Problem Code Failure to Conduct (1114)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device has been returned to conmed; however, the evaluation of the device has not been completed.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The customer reported that the that the 2001m adult/child=10kg radiotrans electrode,physio control quik combo device was being used during a ventricular fibrillation ablation on (b)(6) 2025 when it was reported ¿energy is coming through but not converting the patients.The first incident was on (b)(6) 25 during a ventricular fibrillation ablation; once the hands-off pads did not work the rn used the manual paddles to defibrillate the patient out of vt.The procedure was completed with the use of an alternate device and there was no report of injury, medical intervention or extended hospitalization for the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Event or Problem Description
The customer reported that the 2001m adult/child=10kg radiotrans electrd, physiocontrolquikcombo device was being used during a ventricular fibrillation ablation on (b)(6) 2025 when it was reported ¿energy is coming through but not converting the patients.The first incident was on (b)(6) 2025 during a ventricular fibrillation ablation; once the hands-off pads did not work the rn used the manual paddles to defibrillate the patient out of vt.The procedure was completed with the use of an alternate device and there was no report of injury, medical intervention or extended hospitalization for the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Examination of the returned unused and unopened device 2001m found that when attached to the calm technologies seam2-4 tester and compliance west mega pulse biphasic tester, the device worked as intended and no fault was found.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of 3 devices for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of 4 complaints, regarding 5 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised misuse (including reuse) of multifunction electrodes, use of compromised or altered product, and/or failure to follow product instructions may result in patient burns, inadequate delivery of therapy, and/or loss of ecg trace quality.Defibrillation current can cause operator or bystander injury.Do not touch patient, or equipment connected to the patient, during defibrillation.Do not conduct chest compressions through the pads.Doing so may cause damage to the pads that could lead to the possibility of arcing and skin burns.After patient movement due to muscle contraction or patient repositioning, press pads to skin to ensure good coupling between pads and skin.Do not discharge hand-held paddles through these multifunction electrodes.Do not allow pads to touch each other or other ecg monitoring electrodes, lead wires, dressings, etc.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
PADRPO
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
KATECHO, INC.
4020 gannett ave
desmoines IA 50321
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key23826991
Report Number1320894-2025-00284
Device Sequence Number13000524
Product Code MKJ
UDI-Device Identifier10653405042570
UDI-Public(01)10653405042570(17)280912(10)Y09122509
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P200004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2001M
Device Lot NumberY09122509
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer12/31/2025
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic